Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 62, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 21, 2014, 1:44 AM CDT for Jackson County, Florida. It took effect at Apr 21, 2014, 5:03 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2014, 1:44 AM CDT (06:44 UTC)
- In effect from
- Apr 21, 2014, 5:03 AM CDT
- Expired
- Apr 24, 2014, 10:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, FL
The radar
The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River at Marianna (US 90) (MALF1). The gauge peaked at 19.73 ft at Apr 21, 2014, 8:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
835 WGUS42 KTAE 210644 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 244 AM EDT MON APR 21 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY SUWANNEE RIVER AT FOWLER BLUFF (CR 347) AFFECTING DIXIE AND LEVY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-220644- /O.NEW.KTAE.FL.W.0062.140421T1003Z-140425T0300Z/ /MALF1.1.ER.140421T1003Z.140422T1200Z.140424T2100Z.NO/ 144 AM CDT MON APR 21 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * FROM THIS MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 AM MONDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC029-075-220643- /O.NEW.KTAE.FL.W.0063.140424T0600Z-000000T0000Z/ /FWBF1.1.ER.140424T0600Z.140425T1800Z.000000T0000Z.NO/ 244 AM EDT MON APR 21 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SUWANNEE RIVER AT FOWLER BLUFF (CR 347). * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 AM MONDAY THE STAGE WAS 4.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 6.2 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 7.0 FEET...WATER WILL ENTER MANY OF THE HOUSES NOT BUILT ON STILTS. MANY HOMES CUT OFF DUE TO WATER OVER THE ROAD. && LAT...LON 2945 8304 2934 8316 2931 8315 2930 8310 2936 8302 2944 8298 $$
6 follow-up statements
648 WGUS82 KTAE 211343 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 AM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-221343- /O.EXT.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/ /MALF1.1.ER.140421T0800Z.140422T1800Z.140424T1800Z.NO/ 843 AM CDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-221343- /O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.140415T1952Z.140423T1200Z.000000T0000Z.NO/ 843 AM CDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 24.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
994 WGUS82 KTAE 220204 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 PM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-230204- /O.CON.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/ /MALF1.1.ER.140421T0800Z.140422T1200Z.140424T1800Z.NO/ 904 PM CDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:31 PM MONDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-230203- /O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.140415T1952Z.140423T1200Z.000000T0000Z.NO/ 904 PM CDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 24.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
961 WGUS82 KTAE 220723 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 323 AM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-230723- /O.CON.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/ /MALF1.1.ER.140421T0800Z.140422T0230Z.140424T1800Z.NO/ 223 AM CDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 AM TUESDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
015 WGUS82 KTAE 221458 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1058 AM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-230800- /O.EXT.KTAE.FL.W.0062.000000T0000Z-140423T0800Z/ /MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0200Z.NO/ 958 AM CDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 19.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-231457- /O.EXT.KTAE.FL.W.0042.000000T0000Z-140426T1424Z/ /ALTF1.2.ER.140415T1952Z.140423T0600Z.140426T0824Z.NO/ 958 AM CDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 24.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
520 WGUS82 KTAE 230146 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 PM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-230700- /O.EXT.KTAE.FL.W.0062.000000T0000Z-140423T0700Z/ /MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0100Z.NO/ 846 PM CDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-240145- /O.EXT.KTAE.FL.W.0042.000000T0000Z-140426T1500Z/ /ALTF1.2.ER.140415T1952Z.140423T1200Z.140426T0900Z.NO/ 846 PM CDT TUE APR 22 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 25.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
853 WGUS82 KTAE 230359 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1159 PM EDT TUE APR 22 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-230429- /O.CAN.KTAE.FL.W.0062.000000T0000Z-140423T0700Z/ /MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0100Z.NO/ 1059 PM CDT TUE APR 22 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * AT 10:00 PM TUESDAY THE STAGE WAS 18.9 FEET. * FELL BELOW FLOOD STAGE AT 8:00 PM TUESDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.2 FEET BY THURSDAY MORNING. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:53 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 21, 12:53 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 153 AM EDT Mon Apr 21 2014 .Near Term [Today]... Deep layer ridging, dry conditions along with mostly sunny skies will help temperatures return to around seasonal levels. Max temps will be in the upper 70s to around 80 inland areas and lower to mid 70s along the coast. .Short Term [Tonight Through Wednesday]... The positive-tilted 500 mb trough currently over the Central Plains will translate eastward over the Southeast tonight and Tuesday. The associated surface cold front appears quite weak in the model solutions, and both the GFS and ECMWF show this front stalling near the FL-GA border Tuesday night and Wednesday as the upper trough moves off to the east. The latest NWP guidance doesn't show very impressive omega fields with this system, and our PoP will range from 20% in Tallahassee to 40% around Dothan and Albany Tuesday afternoon. Although the large scale lifts doesn't seem that impressive, there may be enough SBCAPE to support at least a chance of thunderstorms Tuesday afternoon. However, any threat for a severe storm appears low given the overall lack of vertical wind shear and strong forcing. The highest QPF will likely be over our northern zones, but QPF totals are currently only projected to be about 0.25 in or less. Temperatures will generally be slightly above climatology. .Long Term [Wednesday night Through Monday]... The pattern appears to remain fairly progressive through the period, and a weak system may affect the area on Saturday with a slight chance of showers and thunderstorms. PoPs for the remainder of the period look to be below 20 percent. Temperatures are expected to be near to slightly above their seasonal averages. && .Aviation... [Through 06Z Tuesday]...VFR conditions with mainly high level cloudiness through the TAF cycle. Winds will mostly be light and offshore except becoming onshore at ECP this afternoon. && .Marine... The pressure gradient will be relatively weak through Wednesday, so winds and seas are expected to remain below 15 KT. There will be a slight increase in winds and choppiness near the coast each afternoon due to the daily sea breeze development. && .Fire Weather... Red Flag conditions are not expected through the upcoming work week. && .Hydrology... Most of our local rivers were above their normal stages, with several in flood. Fortunately the next rain chance is unlikely to cause significant rises, with QPF amounts generally less than 0.25 in. The Choctawhatchee at Bruce was near major flood stage. Other points reaching moderate flood stage are: Choctawhatchee at Caryville, Chipola at Altha, St. Mark's at Newport and the Ochlockonee at Concord and Havana. The most up-to-date river forecast information can always be found on our AHPS page (below). http:/water.weather.gov/ahps2/index.php?wfo=tae. && .Preliminary Point Temps/PoPs... Tallahassee 79 54 83 60 83 / 0 0 30 10 10 Panama City 77 59 76 63 79 / 0 0 20 10 10 Dothan 78 57 81 60 83 / 0 0 40 20 10 Albany 80 55 82 59 83 / 0 0 40 20 0 Valdosta 78 54 84 60 85 / 0 0 30 20 10 Cross City 79 53 83 58 83 / 0 0 10 10 10 Apalachicola 73 58 76 62 77 / 0 0 10 10 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...BARRY SHORT TERM...FOURNIER LONG TERM...DVD AVIATION...BARRY MARINE...FOURNIER FIRE WEATHER...BARRY HYDROLOGY...FOURNIER/WESTON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:44 AM CDT | River Flood Warning | TAE | Dixie, Levy | 26 days |
| Apr 21, 8:42 AM CDT | River Flood Warning | TAE | Gadsden, Jackson | 13 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.